Alert archive / Indiana / Flash Flood Warnings in 2025
Flash Flood Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jul 17, 2025, 7:52 PM EDT for Monroe County, Owen County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2025, 7:52 PM EDT (23:52 UTC)
- Expired
- Jul 17, 2025, 11:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 65 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:13 PM EDT | FLASH FLOOD | 4 W Ellettsville, IN | Heavy flooding in the area of the intersection of Bakers School Road and Franklin Road from area creeks and streams. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
248
WGUS53 KIND 172352
FFWIND
INC105-119-180300-
/O.NEW.KIND.FF.W.0025.250717T2352Z-250718T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
752 PM EDT Thu Jul 17 2025
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
West Central Monroe County in south central Indiana...
Southeastern Owen County in west central Indiana...
* Until 1100 PM EDT.
* At 752 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bloomington and Ellettsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3924 8675 3924 8658 3917 8658 3917 8675
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Melo2 follow-up statements
118
WGUS73 KIND 180054
FFSIND
Flash Flood Statement
National Weather Service Indianapolis IN
854 PM EDT Thu Jul 17 2025
INC105-119-180300-
/O.CON.KIND.FF.W.0025.000000T0000Z-250718T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IN-Owen IN-
854 PM EDT Thu Jul 17 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING FOR WEST CENTRAL MONROE AND SOUTHEASTERN OWEN COUNTIES...
At 854 PM EDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bloomington and Ellettsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3924 8675 3924 8658 3917 8658 3917 8675
FLASH FLOOD...OBSERVED
$$
Melo133 WGUS73 KIND 180258 FFSIND Flash Flood Statement National Weather Service Indianapolis IN 1058 PM EDT Thu Jul 17 2025 INC105-119-180308- /O.EXP.KIND.FF.W.0025.000000T0000Z-250718T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Monroe IN-Owen IN- 1058 PM EDT Thu Jul 17 2025 ...FLASH FLOOD WARNING WILL EXPIRE AT 11 PM EDT THIS EVENING FOR WEST CENTRAL MONROE AND SOUTHEASTERN OWEN COUNTIES... The flash flooding threat has ended, but an Areal Flood Warning remains in effect until midnight due to standing water. Please continue to heed remaining road closures. && LAT...LON 3924 8675 3924 8658 3917 8658 3917 8675 $$ Melo
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 7:11 PM EDT, 41 minutes earlier. Its key messages:
- Daily storm chances continue through at least early next week with cooler temperatures through Friday.
- Strong to severe storms Saturday with the potential for flooding, especially into the morning hours on Sunday.
- Likely hazardous heat conditions towards next Tuesday and beyond with heat indices in the 100s.
Area forecast discussion, Jul 17, 7:11 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 711 PM EDT Thu Jul 17 2025 .KEY MESSAGES... - Daily storm chances continue through at least early next week with cooler temperatures through Friday. - Strong to severe storms Saturday with the potential for flooding, especially into the morning hours on Sunday. - Likely hazardous heat conditions towards next Tuesday and beyond with heat indices in the 100s. && .MESOSCALE UPDATE... Issued at 711 PM EDT Thu Jul 17 2025 As of shortly after 7PM, coverage of rain continues to slowly increase but the stronger convection has begun to decrease with latest lightning rates trending slowly downward with the loss of daytime heating. There is a slow northerly moving outflow boundary that continues to initiate additional convection with a broken area of storms stretching from south of Terre Haute to south of Shelbyville. These storms are slowly propagating northward but there are isolated areas where storms are remaining more rooted in place which is causing pockets of flooding. Flooding was worst earlier towards Daviess county with additional heavy rain north of Vernon and in the Farmersburg area. Will be watching the Bloomington area as they have seen heavy rain with 1/4 mile visibility for the last 10 minutes and with the very urban nature of the town, flooding danger is greater. The NAM has handled the ongoing convection better than most models for the second day in a row, so will be leaning the forecast in that direction through at least the early overnight with the expectation that this convection will continue to slowly move northward but should only reach around the I-70 corridor before the loss of daytime heating helps to weaken the outflow and cut-off additional propagation. && .SHORT TERM (This evening through Friday)... Issued at 254 PM EDT Thu Jul 17 2025 Rest of Today and Tonight. As of early this afternoon, shower coverage is minimal with a few residual showers across the far south eastern counties. A diffuse frontal boundary is currently across far southern Indiana which will be the focus point for additional thunderstorm development into the afternoon and evening hours. This will likely keep the shower/thunderstorm potential to a minimum through around 00Z. There remains a lot of uncertainty as to how conditions will evolve going into the afternoon hours with significant model swings between the hourly HRRR runs as it struggles to initiate and maintain convection in a hot and humid airmass with only marginal forcing. Based on the current location of the front the better chance for heavier rain looks to be more across far southeastern Indiana so have elected against a Flood Watch for our southeastern counties, but will continue to monitor radar trends into the evening for any potential need for Advisory/Warning products. A lack of shear should prevent any significant organization with these storms with the most likely outcome being scattered showers with a few storms developing over the next few hours and continuing into the late evening hours. Storm motion should be fast enough to limit the flooding threat, but many locations in southern Indiana have seen at least one round of heavy rain in the last week which will create areas that are more susceptible to brief flooding. Some models try and keep convection going into the later overnight hours but without a more robust LLJ, a lack of moisture flux should limit the coverage. There will be a potential for patchy fog across southern Indiana towards daybreak tomorrow, especially in areas that see rain tonight but with expected widespread cloud cover, dense fog looks unlikely at this time. Friday. The front should be along the Ohio River by Friday which will limit the rain potential for much of central Indiana, but expect to see at least partly cloudy skies through much of the morning hours with residual saturation in the low levels. These clouds will begin to clear later into the afternoon, but that should limit the higher end temperatures with highs closer to the mid 80s. && .LONG TERM (Friday night through Thursday)... Issued at 254 PM EDT Thu Jul 17 2025 Friday Night through Monday... Typical, hot, humid weather with daily chances for convective showers and thunderstorms are expected to persist through the weekend. The upper pattern through the weekend appears to remain mainly zonal across Indiana and the Great Lakes, with several embedded short waves within the flow expected to pass on Saturday and again on Sunday. The lower levels will continue to be dominated by strong high pressure southeast of Central Indiana, which continued provide a flow of warm and moist air into Central Indiana. Forecast soundings continue to suggest plenty of diurnal CAPE available on both Saturday and Sunday with values in excess of 2500 J/KG with steep lapse rates favorable for convection. Thus with plenty moisture available, favorable forcing passing aloft along with diurnal heating will continue to result daily chances for showers and thunderstorms. PWATS will continue to be very high through the weekend, over 2 inches. Should the same location be stuck with multiple rounds of heavy rain, flooding may be threat. Temperatures and dewpoints through the weekend will remain quite high. Dew points are expected to linger around 70 with daily highs in the upper 80s to around 90. Monday through Thursday... The upper pattern is expected to begin to change on Monday, going from a zonal flow to a more of a ridging pattern aloft with strong high pressure aloft settling over the Ohio and mid-Mississippi River valleys. The ridge and high pressure aloft will help to steer any forcing dynamics well north of Central Indiana, toward Ontario. However, a very hot and humid air mass will remain in place through the middle of next week. The high aloft will provide subsidence through midweek, helping to trap moisture within the lower levels. Dew point temperatures are expected to reach the upper 70s to around 80 by mid week, resulting in some of the most humid weather Central Indiana typically sees during the course of the year. With daily high temperatures in the low to mid 90s, heat index values are expected reach the mid 100s, resulting some of the hottest temperatures of the summer. Forecast soundings during this stretch show ample CAPE available each afternoon through midweek. Thus with the very moist air mass in place, daily afternoon showers and thunderstorms cannot be ruled out. We will continue to include low chances for daily showers and storms with during each afternoon and evening. && .AVIATION (00Z TAF Issuance)... Issued at 652 PM EDT Thu Jul 17 2025 Impacts: - Convection at BMG and HUF through at least 04Z, lower threat at IND through 06Z - MVFR cigs 08Z to 14Z Discussion: Shower coverage will continue to increase through 01Z with a gradual northward progression of ongoing thunderstorms. Greatest impacts will be at BMG with brief LIFR to IFR vsbys and MVFR cigs. Vsbys will be closer to IFR and HUF and IND. Additional convection may continue through the night but coverage will be minimal and doesn't warrant a mention in the TAF at this time. Cigs will drop into MVFR to potentially IFR late tonight into tomorrow morning. Winds will be generally northwesterly at 4-8kts but will be variable, especially during periods of convection. && .IND WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...White SHORT TERM...White LONG TERM...Puma AVIATION...White
Hazardous weather outlook, Jul 17, 3:15 PM EDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 315 PM EDT Thu Jul 17 2025 INZ060>065-067>072-181915- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin- Lawrence-Jackson-Jennings- 315 PM EDT Thu Jul 17 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Thunderstorms expected through at least the early overnight hours. Damaging winds will be the primary threat with the potential for isolated flooding. Lightning is a threat with any thunderstorm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible most days. Lightning and locally heavy rain will be the primary threats with the storms. Heat indices over 100 degrees may become common next Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but spotters are encouraged to report any strong winds or heavy rain into tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035>049-051>057-181915- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush- 315 PM EDT Thu Jul 17 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Isolated thunderstorms through tonight, lightning is a threat with any thunderstorm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible most days. Lightning and locally heavy rain will be the primary threats with the storms. Heat indices over 100 degrees may become common next Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but spotters are encouraged to report any strong winds or heavy rain into tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jul 17, 3:10 PM EDT, 4 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
310 PM EDT Thu Jul 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM Tstm Wnd Dmg 2 SW Rockville 39.75N 87.26W
07/16/2025 Parke IN Public
Delayed report. Tree down over US 41 near
Snake Hollow. Relayed via social media.
&&
AWSpecial weather statement, Jul 17, 4:15 PM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
415 PM EDT Thu Jul 17 2025
INZ067>069-172100-
Daviess IN-Knox IN-Martin IN-
415 PM EDT Thu Jul 17 2025
...Strong thunderstorms will impact portions of central Knox,
southwestern Martin and Daviess Counties through 500 PM EDT...
At 414 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Vincennes to near Petersburg.
Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Washington, Monroe City, Wheatland, Montgomery, Cannelburg,
Alfordsville, and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3850 8696 3851 8700 3850 8706 3854 8711
3852 8715 3855 8720 3854 8722 3854 8725
3853 8726 3851 8730 3854 8735 3854 8737
3851 8737 3854 8739 3853 8742 3863 8746
3886 8703 3850 8688 3851 8693 3849 8695
TIME...MOT...LOC 2014Z 253DEG 23KT 3864 8735 3844 8726
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GMSpecial weather statement, Jul 17, 4:45 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
445 PM EDT Thu Jul 17 2025
INZ061-068-069-172130-
Daviess IN-Martin IN-Greene IN-
445 PM EDT Thu Jul 17 2025
...Strong thunderstorms will impact portions of Martin, southeastern
Greene and eastern Daviess Counties through 530 PM EDT...
At 445 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Washington to near Jasper. Movement was
east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shoals, Loogootee, Odon, Crane, Cannelburg, Alfordsville, West Boggs
Lake, Indian Springs, Burns City, and Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3850 8690 3850 8692 3851 8693 3850 8694
3883 8710 3895 8676 3875 8668 3853 8668
3853 8683 3849 8688
TIME...MOT...LOC 2045Z 251DEG 23KT 3872 8712 3842 8696
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GMSpecial weather statement, Jul 17, 5:17 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
517 PM EDT Thu Jul 17 2025
INZ061-062-069>072-172215-
Martin IN-Lawrence IN-Greene IN-Jackson IN-Monroe IN-Jennings IN-
517 PM EDT Thu Jul 17 2025
...Strong thunderstorms will impact portions of southwestern Monroe,
northeastern Martin, Lawrence, southeastern Greene, southern Jackson
and southwestern Jennings Counties through 615 PM EDT...
At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Bedford to 9 miles east of
Salem. Movement was north at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bedford, Brownstown, Mitchell, Crothersville, Oolitic, Medora,
Heltonville, Tunnelton, Bartlettsville, Vallonia, Williams, Avoca,
Pleasant View, Spring Mill State Park, Silverville, and Owensburg.
This includes Interstate 65 between mile markers 37 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3875 8673 3905 8678 3882 8570 3882 8575
3881 8579 3873 8587 3876 8591 3875 8591
3876 8596 3875 8598 3877 8598 3876 8603
3878 8609 3876 8614 3878 8620 3876 8628
3874 8629 3873 8631 3869 8631 3869 8646
TIME...MOT...LOC 2117Z 181DEG 12KT 3880 8664 3863 8593
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GMSpecial weather statement, Jul 17, 5:51 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Indianapolis IN
551 PM EDT Thu Jul 17 2025
INZ062>064-070>072-172245-
Brown IN-Lawrence IN-Bartholomew IN-Jackson IN-Monroe IN-Jennings IN-
551 PM EDT Thu Jul 17 2025
...Strong thunderstorms will impact portions of southeastern Monroe,
southeastern Brown, southwestern Bartholomew, northeastern Lawrence,
Jackson and southwestern Jennings Counties through 645 PM EDT...
At 551 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bedford to Scottsburg. Movement was
northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Seymour, Brownstown, Crothersville, Medora, Norman, Heltonville,
Paris Crossing, Waymansville, Freetown, Vallonia, Spurgeons Corner,
Pleasant View, Kurtz, Cortland, Stone Head, and Story.
This includes Interstate 65 between mile markers 37 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3873 8589 3876 8591 3875 8591 3876 8596
3875 8598 3877 8598 3876 8603 3878 8609
3876 8612 3878 8619 3891 8651 3915 8615
3887 8557 3885 8557 3885 8561 3883 8561
3882 8563 3883 8572 3881 8579 3873 8587
TIME...MOT...LOC 2151Z 231DEG 17KT 3892 8642 3868 8580
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GMLocal storm report, Jul 17, 6:15 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
615 PM EDT Thu Jul 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Flood Washington 38.66N 87.17W
07/17/2025 Daviess IN Public
Have received a few photos and video of
street and parking lot flooding. This
includes State Rd 57 from E National Highway
to Blockade St and SE 3rd St in downtown
Washington.
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:17 PM EDT | Special Weather Statement | IND | Hancock, Johnson | 28 min |
| Jul 16, 8:24 PM EDT | Special Weather Statement | IND | Brown, Monroe | 36 min |
| Jul 16, 8:38 PM EDT | Special Weather Statement | IND | Hancock, Rush, Shelby | 37 min |
| Jul 17, 4:15 PM EDT | Special Weather Statement | IND | Daviess | 45 min |
| Jul 17, 4:37 PM EDT | Areal Flood Advisory | IND | Daviess, Knox | 3 hr |
| Jul 17, 4:45 PM EDT | Special Weather Statement | IND | Martin | 45 min |
| Jul 17, 5:06 PM EDT | Flash Flood Warning | IND | Daviess | 3 hr |
| Jul 17, 5:11 PM EDT | Areal Flood Advisory | IND | Daviess, Lawrence, Martin | 3 hr |
| Jul 17, 5:17 PM EDT | Special Weather Statement | IND | Lawrence | 58 min |
| Jul 17, 5:51 PM EDT | Special Weather Statement | IND | Jackson | 54 min |
| Jul 17, 5:57 PM EDT | Areal Flood Advisory | IND | Sullivan | 4 hr |
| Jul 17, 6:15 PM EDT | Areal Flood Advisory | IND | Jackson, Lawrence | 3 hr |
| Jul 17, 6:28 PM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 3 hr |
| Jul 17, 7:04 PM EDT | Areal Flood Warning | IND | Sullivan, Vigo | 3 hr |
| Jul 17, 7:29 PM EDT | Areal Flood Warning | IND | Greene, Monroe, Owen | 5 hr |
Nearby
Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.